Translator Disclaimer
April 2004 On the rank of the elliptic curves with a rational point of order 4
Shoichi Kihara
Proc. Japan Acad. Ser. A Math. Sci. 80(4): 26-27 (April 2004). DOI: 10.3792/pjaa.80.26

Abstract

We construct an elliptic curve of rank at least 4 over $Q(t)$ with a rational point of order 4. We also show an infinite family of elliptic curves of rank at least 5 over $Q$ with a rational point of order4, which is parametrized by the rational points of an elliptic curve of rank at least 1.

Citation

Download Citation

Shoichi Kihara. "On the rank of the elliptic curves with a rational point of order 4." Proc. Japan Acad. Ser. A Math. Sci. 80 (4) 26 - 27, April 2004. https://doi.org/10.3792/pjaa.80.26

Information

Published: April 2004
First available in Project Euclid: 18 May 2005

zbMATH: 1050.11058
MathSciNet: MR2055072
Digital Object Identifier: 10.3792/pjaa.80.26

Subjects:
Primary: 11G05

Rights: Copyright © 2004 The Japan Academy

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.80 • No. 4 • April 2004
Back to Top